In this paper we investigate the solvability of the Neumann problem (1.1) involving a critical Sobolev exponent and lower order perturbations in bounded domains. Solutions are obtained by min max methods based on a topological linking. A nonlinear perturbations of a lower order is allowed to interfere with the spectrum of the Laplace operator with the Neumann boundary conditions.

On the critical Neumann problem with lower order perturbations / J. Chabrowski, B. Ruf. - In: COLLOQUIUM MATHEMATICUM. - ISSN 0010-1354. - 108:2(2007), pp. 225-246. [10.4064/cm108-2-6]

On the critical Neumann problem with lower order perturbations

B. Ruf
Ultimo
2007

Abstract

In this paper we investigate the solvability of the Neumann problem (1.1) involving a critical Sobolev exponent and lower order perturbations in bounded domains. Solutions are obtained by min max methods based on a topological linking. A nonlinear perturbations of a lower order is allowed to interfere with the spectrum of the Laplace operator with the Neumann boundary conditions.
Neumann problem; critical Sobolev exponent; topological linking
Settore MAT/05 - Analisi Matematica
Article (author)
File in questo prodotto:
File Dimensione Formato  
chab-ruf.pdf

accesso aperto

Tipologia: Post-print, accepted manuscript ecc. (versione accettata dall'editore)
Dimensione 229.33 kB
Formato Adobe PDF
229.33 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/49663
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? ND
social impact